# SDR CA970408013

- Difficulty date: March 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Robsin R22BETA
- System (JASC): 6220 · Main Rotor Head
- Part: Bearings
- Part number: A1541
- Condition: Worn
- Location: Mast/Hub
- Part time: 1,708 hours
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) VIBRATION REPORTED.  ROTOR HEAD DISMANTLED.  AT THE ATTACHMENT POINT OF THE HUB TO THE MAST, THE BEARINGS (A-106-5 AND A-648-1) AS WELL AS THE RINGS (A-152-1) WERE EXCESSIVELY WORN.  THE TWO BEARINGS (A-648-1) WERE OUT OF ROUND TO THE EXTENT OF DAMAGING THE M/R HUB (A-154-1) BEYOND REPAIR.
